# SDR SWIA20240519

- Difficulty date: May 19, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDSHIELD L/H SIDE WINDOW POST HAS CRACK AT UPPER MOST BARREL NUT LOCATION.     (C-CHECK RO 7/17/2024)    REMOVED DAMAGE COCKPIT WINDSHIELD L/H SIDE WINDOW POST REF CRJ700 SRM 51-42-21-001-001-A01 AND INSTALLED NEW COCKPIT WINDSHIELD L/H SIDE WINDOW POST REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-33055 REV -F. LEAK CHECK GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH MAJOR REPAIR
